# SDR CALA2024010200013

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Sta1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALC FS 1540 SHEAR TIE BETWEEN STR 38L & 39L AFT SIDE. BLENDED CORROSION ON STA 1540 SHEAR TIE AT STR 38L-39L FOUND TO 2 TOOL TAG NO 10371. BE OUT OF LIMITS MATERIAL LOSS .010" ALLOWABLE LIMITS .006" REMOVED AND REPLACE SHEAR TIE WITH PN: 140T21024585 IAW B767-300 SRM 53-00-07-1A-2 FIG 101 DETAIL II 51-40-02 PARA 4, 7, DWG 140T210
